# SDR HEEA0016269

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Converter
- Part number: 10C001616T
- Condition: Malfunctioned
- Location: Oxygen Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN CONVERTER VENTS CONTINUOUSLY PRESSURE CLOSING, VALVE NOT SETTING.
